# SDR DALA2023022401377

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 111,655 hours, 16,509 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 #1 ENG PYLON IS CRACKED ON INBD SIDE AT FWD ACCESS HOLE. CRACK IS APPROX 1.75 INCHES- MARKED. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER B767 SRM 54-53-01. (2634216)
